... diet drug and if so what kind of doctor should I see? I've been to the dermatoligist so far.
Hello bak2mee. I don't believe its caused by your taking Phentermine. I would suggest you stop taking the Phentermine, a visit to you gp, who could write you out a perscription, and see if it disappears. Thats about the best suggestion that I can come up with. Hopefully the problem will be resolved. Good health and wishes to you,pledge
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Dec 2009 • 1 answer
Posted 23 Jul 2012 • 2 answers
I was diagnosed a month ago with leukocytoclastic vasculitis, my protein levels high & kidneys fine?
Posted 9 Apr 2013 • 1 answer
Posted 1 May 2013 • 2 answers
Posted 11 May 2013 • 1 answer